Harmonic morphisms from even-dimensional hyperbolic spaces

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

In this paper we give a method for constructing complex valued harmonic morphisms in some pseudo-Riemannian manifolds using a parametrization of isotropic subbundles of the complexified tangent bundle. As a result we construct the first known examples of complex valued harmonic morphisms in real hyperbolic spaces of even dimension not equal to 4 which do not have totally geodesic fibres.
OriginalsprogEngelsk
TidsskriftMathematica Scandinavica
Vol/bind92
Sider (fra-til)246-260
ISSN0025-5521
DOI
StatusUdgivet - 2003
Udgivet eksterntJa

Fingeraftryk

Harmonic Morphisms
Hyperbolic Space
Pseudo-Riemannian Manifold
Totally Geodesic
Tangent Bundle
Parametrization
Fiber

Citer dette

@article{0d615fa062b911ddb1a1000ea68e967b,
title = "Harmonic morphisms from even-dimensional hyperbolic spaces",
abstract = "In this paper we give a method for constructing complex valued harmonic morphisms in some pseudo-Riemannian manifolds using a parametrization of isotropic subbundles of the complexified tangent bundle. As a result we construct the first known examples of complex valued harmonic morphisms in real hyperbolic spaces of even dimension not equal to 4 which do not have totally geodesic fibres.",
author = "Martin Svensson",
year = "2003",
doi = "10.7146/math.scand.a-14403",
language = "English",
volume = "92",
pages = "246--260",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Aarhus Universitet * Mathematica Scandinavica",

}

Harmonic morphisms from even-dimensional hyperbolic spaces. / Svensson, Martin.

I: Mathematica Scandinavica, Bind 92, 2003, s. 246-260.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Harmonic morphisms from even-dimensional hyperbolic spaces

AU - Svensson, Martin

PY - 2003

Y1 - 2003

N2 - In this paper we give a method for constructing complex valued harmonic morphisms in some pseudo-Riemannian manifolds using a parametrization of isotropic subbundles of the complexified tangent bundle. As a result we construct the first known examples of complex valued harmonic morphisms in real hyperbolic spaces of even dimension not equal to 4 which do not have totally geodesic fibres.

AB - In this paper we give a method for constructing complex valued harmonic morphisms in some pseudo-Riemannian manifolds using a parametrization of isotropic subbundles of the complexified tangent bundle. As a result we construct the first known examples of complex valued harmonic morphisms in real hyperbolic spaces of even dimension not equal to 4 which do not have totally geodesic fibres.

U2 - 10.7146/math.scand.a-14403

DO - 10.7146/math.scand.a-14403

M3 - Journal article

VL - 92

SP - 246

EP - 260

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

ER -